# SDR AALA202212124112

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,346 hours, 33,734 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ECAM IN FLIGHT UNABLE TO DETERMINE WHICH LAVATORY, ECAM INTERMENTENT. MAINTENANCE ACCOMPLISHED CIDS TEST AND SMOKE TEST NO FAULTS NOTED. GROUND OPERATION CHECKS NORMAL PER AMM 26-17-00.
